Advertisement
Sign in to follow this  
Followers 0
RanDog

Zoloft Causing Weird Tastes In My Mouth?

16 posts in this topic

Posted

Advertisement

Have any of you every experienced this? Ever since I started taking the meds, I have a strange taste in my mouth all the time. It's hard to describe, almost like a metal taste maybe.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

There are side effects associated with many meds. The taste effect is one of them. I hope it goes away in a few weeks, especially if you are new to Zoloft.

Sheepwoman :hearts:

Share this post


Link to post
Share on other sites

Posted

I experienced this on start up, but it was temporary. I can't remember exactly how long, but it was at most a few days. I have had mild side effects compared to some, so you may experience it for longer, but it should still be only temporary. If it continues, this or any SE's that don't go away should be discussed with your doc. Many people get scared of the SE's when they start meds, but they will pass.

Keep us posted!

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

Hi RanDog,

:hearts: I experienced this on the start up of a few different SSRI's, but they passed. Can't really say that I paid enough attention to tell you how long they lasted. I can also remember experiencing it on some tapers as well, so may have something to do with lower doses.

Peace and Love... wayne

Share this post


Link to post
Share on other sites

Posted

Ran Dog:

You wouldn't happen to be taking Lunesta in addition to Zoloft, would you?

-Bean

Share this post


Link to post
Share on other sites

Posted

No just Zoloft and Xanex. Today I had an episode where I just starting crying for no reason. Any of you go through that?

Share this post


Link to post
Share on other sites

Posted

Today I had an episode where I just starting crying for no reason. Any of you go through that?

More times than I can count, RD. More times than I can count.

You didn't mention how long ago you started Zoloft. If you've only recently begun taking the med, give it some time to get settled into your system and begin working. The crying jags should decrease over time.

If, on the other hand, you've been taking Zoloft for some time and are still experiencing tears for no reason, talk to your doc. You may need a higher dose or another med.

In either case, you should mention the crying to your doc. He/She needs to be kept up to date on all that is happening to you.

The reason I asked if you were taking Lunesta was because that particular med had the worst aftertaste. It was so awful that mere words cannot accurately describe the vile taste.

The bad tastes you're experiencing are probably caused by the Zoloft. This nasty SE will go away in time.

:hearts:

-Bean

Share this post


Link to post
Share on other sites

Posted

RanDog :hearts:

I was on Zoloft a few years ago and found that all the food I was eating just tasted the same.

I am no longer on this medication as it didnt work for me. I had heaps of side effects that would just no ease off and then I started to lose a lot of weight and was also hallucinating and there were others things too. I was on the medication for about 9 months when the doctor changed me off that medication.

I think as others have said its probably best to go and see your doctor.

As for the crying that has happened to me on and off medication,for years where I start crying for no reason and it wont stop and I become so sad. I dont really know why that happens.

Isabeau :bump:

Share this post


Link to post
Share on other sites

Posted

I've only been on the medication for about 8 weeks. I am sleeping better for the most part, but it seems like I cry one a week. My poor wife I think is starting to lose her patience with me.

Share this post


Link to post
Share on other sites

Posted

I've only been on the medication for about 8 weeks. I am sleeping better for the most part, but it seems like I cry one a week. My poor wife I think is starting to lose her patience with me.

Hi RanDog,

Has she said that? I have found most woman appreciate a man that can cry.

Peace and Love....wayne

Share this post


Link to post
Share on other sites

Posted

Well crying I suppose is one thing, breaking down like a blubbering ***** is another. Lately I fall into the later category. I have a stressful job and I want to quit, but the thought of the unknown scares the crap out of me. I have my first appointment with a therapist so we'll see how that goes.

Share this post


Link to post
Share on other sites

Posted (edited)

RD:

It's good that you're seeing a therapist. Therapy can work wonders. Good luck.

Please give us an update after the appointment.

:hearts:

-Bean

Edited by Beanchop99

Share this post


Link to post
Share on other sites

Posted

Well today was a great day. I told my boss and she was really receptive. She informed me that both her sons had similar issues. I think just telling her has lifted quite a load off of my shoulders. I also had my first appointment with my therapist and that went well too. Today was the best day I've had in a long time. Thanks for all your support everyone.

Share this post


Link to post
Share on other sites

Posted

I'm glad to hear that you've had a good day - they mean a lot.

And I am especially glad to hear that your boss was receptive, and therapy went well. Hopefully, you have found a soft place to land, and can start on the path to recovery. And of course, keep us posted!

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Posted

Most of you who've been dealing with this for a while, is it like a roller coaster when I can expect ups and downs? I hope not, but my therapist was great so we'll see. My next appointment is Monday.

Share this post


Link to post
Share on other sites

Posted

Hi Randog,

When the zoloft started kicking in, I would still have ups and downs. I would have a few good hours here and there, then a good day here and there, and then the good days started running together. I had ups and downs during that period, but the downs got progressively better until they were "normal" downs, not "depressed" downs. It was very discouraging to me when I'd start feeling better and then start feeling down again, but it was an adjusting process that eventually worked itself out and I stabilized.

Take care,

Dewayne

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0